# SDR COEA2016030504819

- Difficulty date: March 5, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 30,124 hours, 29,940 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bracket
- Part number: S5527300920801
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  RT ELEVATOR CTR RIB, INBD BRACKET UNDER PANEL 344FT HAS LEVEL 2 CORROSION.  REPLACED BRACKET WITH OEM PART.
